Mathematical Economics Comes to America: Charles S. Peirce's Engagement with Cournot's Recherches Sur Les Principes Mathematiques De La Théorie Des Richesses

Published

Journal Article (Working Paper)

Full Text

Duke Authors

Cited Authors

  • Wible, JR; Hoover, KD

Published Date

  • December 2015

Published In

Volume / Issue

  • 37 / 04

Start / End Page

  • 511 - 536

Electronic International Standard Serial Number (EISSN)

  • 1469-9656

International Standard Serial Number (ISSN)

  • 1053-8372

Digital Object Identifier (DOI)

  • 10.1017/S1053837215000450